File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Consecutive collapsibility of odds ratios over an ordinal background variable

TitleConsecutive collapsibility of odds ratios over an ordinal background variable
Authors
KeywordsCollapsibility
Conditional independence
Odds ratio
Ordinal variable
Simpson's paradox
Issue Date2001
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmva
Citation
Journal Of Multivariate Analysis, 2001, v. 79 n. 1, p. 89-98 How to Cite?
AbstractG. R. Ducharme and Y. Lepage (1986, J. Roy. Statist. Soc. Ser. B 48, 197-205) presented the strong collapsibility of odds ratio in 2 × 2 × K tables. However, the concept is not suitable for an ordinal background variable since it is meaningless to pool nonadjacent levels in this case. In this paper, we introduce the consecutive collapsibility of odds ratios over an ordinal background in an 1 × J × K table and present necessary and sufficient conditions for consecutive collapsibility of odds ratios. The conditions are important for guiding the possible merging of consecutive levels of the background. © 2001 Academic Press.
Persistent Identifierhttp://hdl.handle.net/10722/83012
ISSN
2015 Impact Factor: 0.857
2015 SCImago Journal Rankings: 1.458
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGuo, Jen_HK
dc.contributor.authorGeng, Zen_HK
dc.contributor.authorFung, WKen_HK
dc.date.accessioned2010-09-06T08:35:56Z-
dc.date.available2010-09-06T08:35:56Z-
dc.date.issued2001en_HK
dc.identifier.citationJournal Of Multivariate Analysis, 2001, v. 79 n. 1, p. 89-98en_HK
dc.identifier.issn0047-259Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/83012-
dc.description.abstractG. R. Ducharme and Y. Lepage (1986, J. Roy. Statist. Soc. Ser. B 48, 197-205) presented the strong collapsibility of odds ratio in 2 × 2 × K tables. However, the concept is not suitable for an ordinal background variable since it is meaningless to pool nonadjacent levels in this case. In this paper, we introduce the consecutive collapsibility of odds ratios over an ordinal background in an 1 × J × K table and present necessary and sufficient conditions for consecutive collapsibility of odds ratios. The conditions are important for guiding the possible merging of consecutive levels of the background. © 2001 Academic Press.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmvaen_HK
dc.relation.ispartofJournal of Multivariate Analysisen_HK
dc.subjectCollapsibilityen_HK
dc.subjectConditional independenceen_HK
dc.subjectOdds ratioen_HK
dc.subjectOrdinal variableen_HK
dc.subjectSimpson's paradoxen_HK
dc.titleConsecutive collapsibility of odds ratios over an ordinal background variableen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0047-259X&volume=79&spage=89&epage=98&date=2001&atitle=Consecutive+collapsibility+of+odds+ratios+over+an+ordinal+background+variableen_HK
dc.identifier.emailFung, WK: wingfung@hku.hken_HK
dc.identifier.authorityFung, WK=rp00696en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1006/jmva.2000.1957en_HK
dc.identifier.scopuseid_2-s2.0-0035188899en_HK
dc.identifier.hkuros69473en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035188899&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume79en_HK
dc.identifier.issue1en_HK
dc.identifier.spage89en_HK
dc.identifier.epage98en_HK
dc.identifier.isiWOS:000171903500005-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridGuo, J=7404489563en_HK
dc.identifier.scopusauthoridGeng, Z=7101959654en_HK
dc.identifier.scopusauthoridFung, WK=13310399400en_HK
dc.identifier.citeulike9674598-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats